# SDR SCNA20220805091

- Difficulty date: August 4, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N832SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40243
- Aircraft time: 40,613 hours, 16,949 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Bent
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  FWD ENTRY DOOR ESCAPE SLIDE GIRT BAR RETAINER BRACKET ON SIDE COVER BENT.  RESOLUTION:    REMOVED AND REPLACED 1L DOOR EMERGENCY SILDE COVER ASSY. REF AMM 25-66-01
